# SDR SWAA2020071495480

- Difficulty date: June 24, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS440 - BS500D LBL23 WL157.  REMOVED CORROSION IN MULTIPLE AREAS OF 1' X 1' AT FCB FLOOR TO SIDEWALL SUPPORT BS400 TO 500D LBL23; ORIGINAL THICKNESS .040' MAX MAT REMOVED .008' REMAINING .032' FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT LBL23 BS400 TO 500D WITH REPAIR SPLICE BETWEEN BS480-500 IAW SRM 51-40-02. SRM 53-00-53-2R-6 AND DWG 143A7501.
